# SDR CALA2015122101016

- Difficulty date: December 21, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 81,474 hours, 19,716 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING RUBBER ODOR IN COCKPIT AFTER ENG START, AS TAXING OUT SEEMED TO DISSIPATE.  AS ACFT TOOK RUNWAY FOR TAKEOFF,  ODOR CAME BACK VERY STRONG, AGAIN IT SMELLED LIKE BURNING RUBBER.  PERFORMED CONDITIONAL INSPECTION FOR SMOKE & ODOR IAW AMM 05-51-58.  NO ODORS OR SMOKE NOTED.  TAKEOFF POWER TEST NR 13 WAS PERFORMED IAW AMM 71-00-00-715-223-R03, COULD NOT DUPLICATE ODOR.
